Translator Disclaimer
2011 Families of monotone symplectic manifolds constructed via symplectic cut and their Lagrangian submanifolds
Agnes Gadbled
Algebr. Geom. Topol. 11(4): 2319-2368 (2011). DOI: 10.2140/agt.2011.11.2319

Abstract

We describe families of monotone symplectic manifolds constructed via the symplectic cutting procedure of Lerman [Math. Res. Lett. 2 (1995) 247–258] from the cotangent bundle of manifolds endowed with a free circle action. We also give obstructions to the monotone Lagrangian embedding of some compact manifolds in these symplectic manifolds.

Citation

Download Citation

Agnes Gadbled. "Families of monotone symplectic manifolds constructed via symplectic cut and their Lagrangian submanifolds." Algebr. Geom. Topol. 11 (4) 2319 - 2368, 2011. https://doi.org/10.2140/agt.2011.11.2319

Information

Received: 5 March 2010; Accepted: 29 January 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1229.53080
MathSciNet: MR2835232
Digital Object Identifier: 10.2140/agt.2011.11.2319

Subjects:
Primary: 53D05, 53D12
Secondary: 53D20, 53D40

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.11 • No. 4 • 2011
MSP
Back to Top